On the type number of a hypersurface in the 6-dimensional sphere


Erdogan M., Pirincci B., Alo J., Yilmaz G.

ADVANCES IN GEOMETRY, vol.14, no.4, pp.571-578, 2014 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 14 Issue: 4
  • Publication Date: 2014
  • Doi Number: 10.1515/advgeom-2013-0038
  • Journal Name: ADVANCES IN GEOMETRY
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.571-578
  • Keywords: Hypersurfaces, scalar curvature, type number, SPACES

Abstract

We prove that if a hypersurface M with constant scalar curvature in S 6 ( 1) has the sectional curvatures <= 1, then the type number of M is not greater than 1.